# SDR DALA2019042202571

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 56,397 hours, 18,519 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330 AUTO THROTTLE DISCONNECTED,  FOLLOWED BY A RT ENG PRI CONT,  RT ENG REV CONT, AND R ENG SEC CONTROL STATUS MESSAGES. FOLLOWED QRH AND CREW PERFORMED A DIVERSION DUE TO RIGHT ENGINE UNRESPONSIVE.  MTC T/S AND FOUND NUMEROUS EEC RELATED FAILURE MESSAGES. EEC REPLACED AND ENGINE TESTS PERFORMED. REMOVED AND REINSTALLED THE RT PMA AND INSPECTED IAW AMM 73-21. NO DEFECTS NOTED. PERFORMED HIGH POWER RUN NO MESSAGES.
